MathSciNet Relay Station
MathSciNet bibliographic data
MR1415359 (98a:57020) 57M50 (57M25 57N10)
Ouyang, Mingqing A note on the Chern-Simons invariant of hyperbolic $3$-manifolds. Proc. Amer. Math. Soc. 125 (1997), no. 6, 1845–1851.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement